# SDR SWIA971590

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Engine: Pwa PW118
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Fuel Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO PDX.  ADJUSTED SINGLE POINT REFUELING DOOR MICROSWITCH AS NECESSARY.  LIGHT OPS CHECKS GOOD.
